# SDR FDEA201409182661

- Difficulty date: September 18, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 80,965 hours, 27,856 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE FRAME HAS CORROSION AT BS 1781 JUST ABOVE LONGERON 45R, BENEATH AFT END OF ROLLER TRAY.   REPAIRED IAW SRM 53-60-01 AND SRM 53-60-01.
